# SDR ASMF201208001

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 25,862 hours, 13,962 cycles
- Engine: Cfmint CFM567B22
- Engine time: 28,564 hours, 14,398 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Lack Of Lube
- Location: Rt Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, RT ENGINE VIBRATION REACHED 3.6.   MX PERSONNEL PERFORMED LUBRICATION OF THE FAN ROTOR BLADES AND FAN DECK OF THE RT ENGINE  IAW MM 71-21-02 AND VIBRATION TEST NR 7 WAS PERFORMED IAW MM 72-00-00, BEING WITHIN LIMITS.
